# SDR AALA20040914

- Difficulty date: August 29, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Engine: Ge CF680C2B6
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Nut
- Condition: Loose
- Location: Scav Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - ABOUT 150 MILES FROM DFW OIL QUANTITY WENT TO ZERO AND OIL PRESSURE WENT TO APPROXIMATELY 23 PSI IN THE AMBER BAND.  SECURED RIGHT HAND ENGINE PER QHR AS A PRECAUTION.  NO OIL TEMPERATURE OR ENGINE TEMPERATURE ON ENGINE TEMPERATURE RED INDICATIONS.  LANDED DFW WITHOUT INCIDENT.  FOUND LOOSE NUTS ON OIL SCAVANGER PUMP.  TIGHTENED LOOSE NUTS AND REFILLED OIL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
